MathSciNet Relay Station
MathSciNet bibliographic data
MR2832938 34C05 (34C23 34C37 92D25)
González-Olivares, Eduardo; Meneses-Alcay, Héctor; González-Yañez, Betsabé; Mena-Lorca, Jaime; Rojas-Palma, Alejandro; Ramos-Jiliberto, Rodrigo Multiple stability and uniqueness of the limit cycle in a Gause-type predator-prey model considering the Allee effect on prey. Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 2931–2942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement